Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have Tempro Mandibular Dysfunction, on painkillers, treatment with acupuncture. Suggest?

hi i have Tempro Mandibular Dysfunction on the left hand side the condition has been ongoing for the last 6/7 yrs i have been prescribed many different painkillers the current one i have ben taking is pregnobalin 400mg which doesnt seem to be helping either can u suggest any thing else please,i have also had a treatment on acupuncture before and about to start another course again this week thank you angela
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dentist 's  Response

Thanks for your query,

If you are having temporomandibular dysfunction then at first the cause has to be found...

Pain killer will give short term relief.. but you have to treat the cause...

Consult with oral and maxillofacial surgeon...OPG (Orthopantomogram) is required for you...

You may have malocclusion also...

Get well soon...
Answered: Thu, 1 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor